Russian Academy of Sciences

Landau Institute for Theoretical Physics

Sergey K. Nechaev

Doctor of science

Publications

    1. S.K. Nechaev, K. Polovnikov, Statistika redkikh sobytii i modulyarnaya invariantnost’, UFN, 188 (1), 106-112 (2018) [S.K. Nechaev, K. Polovnikov, Rare-event statistics and modular invariance, Phys. Usp., 61(1), 99-104 (2018)], WoS: 000429883000006, Scopus: 2-s2.0-85045749757, ADS: 2018PhyU...61...99N, RINTs: 32237421.
    2. V.L. Aksenov, I.G. Brankov, V.A. Zagrebnov, E.A. Ivanov, D.I. Kazakov, S.K. Nechaev, N.M. Plakida, A.M. Povolotskii, V.P. Spiridonov, P. Eksner, Vyacheslav Borisovich Priezzhev (06.09.1944 – 31.12.2017), TMF, 194(3), 383-384 (2018) [I.G. Brankov, V.A. Zagrebnov, E.A. Ivanov, D.I. Kazakov, S.K. Nechaev, N.M. Plakida, A.M. Povolotskii, V.P. Spiridonov, P. Eksner, Viacheslav Borisovich Priezzhev (6 September 1944 – 31 December 2017), Theor. Math. Phys., 194(3), 329-330 (2018)], WoS: 000429233100001.
    3. F. Hivert, S. Nechaev, G. Oshanin, O. Vasilyev, On the distribution of surface extrema in several one- and two-dimensional random landscapes, J. Stat. Phys., 126(2), 243-279 (2007); cond-mat/0509584, WoS: 000243907100001, Scopus: 2-s2.0-33846694018, ADS: 2007JSP...126..243H, RINTs: 13559858, MathSciNet: 2295235, zbMath: 1368.92076.
    4. M.V. Tamm, S.K. Nechaev, Necklace-cloverleaf transition in associating RNA-like diblock copolymers, Phys. Rev. E 75, 031904 (2007) (13 pages), WoS: 000245324300069, Scopus: 2-s2.0-33847776219, ADS: 2007PhRvE..75c1904T, RINTs: 13558694.
    5. G. Sitnikov, M. Taran, A. Muryshev, S. Nechaev, Application of a two-length-scale field theory to the solvation of neutral and charged molecules, J. Chem. Phys. 124, 094501 (2006) (15 pages); cond-mat/0505337, WoS: 000235828300025, Scopus: 2-s2.0-34547649669, ADS: 2005cond.mat..5337S, RINTs: 13507453.
    6. A.Y. Grosberg, S. Nechaev, M. Tamm, O. Vasilyev, How long does it take to pull an ideal polymer into a small hole?, Phys. Rev. Lett. 96, 228105 (2006) [4 pages]; cond-mat/0510418, WoS: 000238161400062, Scopus: 2-s2.0-33745030581, ADS: 2006PhRvL..96v8105G, RINTs: 13890283.
    7. M.V. Tamm, S.K. Nechaev, I.Ya. Erukhimovich, Statistics of ideal randomly branched polymers in a semi-space, Eur. Phys. J. E 17 (2), 209-219 (2005); cond-mat/0408575, WoS: 000232026400012, Scopus: 2-s2.0-21644443780, ADS: 2005EPJE...17..209T, RINTs: 13493690.
    8. S. Nechaev, O. Vasilyev, On topological correlations in trivial knots: From Brownian Bridges to crumpled globules, J. Knot Theory and Its Ramifications, 14 (2), 243-263 (2005); cond-mat/0204149, WoS: 000228021700006, Scopus: 2-s2.0-14844353897, ADS: 2002cond.mat..4149N, RINTs: 13476205, MathSciNet: 2128513, zbMath: 1073.82044.
    9. S. Nechaev, R. Voituriez, Conformal geometry and invariants of 3-strand Brownian braids, Nucl. Phys. B 714(3), 336-356 (2005); hep-th/0407008, WoS: 000228795400007, Scopus: 2-s2.0-17144414557, ADS: 2005NuPhB.714..336N, InSpire: 653692, RINTs: 14521666, MathSciNet: 2135051, zbMath: 1207.82023.
    10. S.N. Majumdar, S. Nechaev, Exact asymptotic results for the Bernoulli matching model of sequence alignment, Phys. Rev. E 72, 020901 (2005) (4 pages); q-bio/0410012, WoS: 000231564000006, Scopus: 2-s2.0-27244443720, ADS: 2005PhRvE..72b0901M, InSpire: 2-s2.0-27244443720, RINTs: 13495706, MathSciNet: 2177365.
    11. G.V. Sitnikov, S.K. Nechaev, M.D. Taran, O kolichestvennoi srednepolevoi teorii gidrofobnogo effekta neitral’nykh i zaryazhennykh molekul proizvol’noi geometrii, ZhETF, 128(5), 1099-1116 (2005) [G.V. Sitnikov, S.K. Nechaev, M.D. Taran, A quantitative mean-field theory of the hydrophobic effect of neutral and charged molecules of arbitrary geometry, JETP, 101(5), 962-977 (2005)], WoS: 000233826000020, Scopus: 2-s2.0-29144477682, ADS: 2005JETP..101..962S.
    12. S.K. Nechaev, O.A. Vasilyev, Thermodynamics and Topology of Disordered Knots. Correlations in Trivial Lattice Knot Diagrams, In: Physical and Numerical Models in Knot Theory: Including Applications to the Life Sciences, Chap. 22, p. 421-471. Ed. by J.A. Calvo, K.C. Millett, E.J. Rawdon and A. Stasiak, WSPC: Singaport, 2005. ISBN 981-256-187-0 [Series on Knots and Everything - Vol. 36], WoS: 000301350300023, Scopus: 2-s2.0-84921451588, RINTs: 46726063, MathSciNet: 2197952, zbMath: 1104.82017.
    13. G. Sitnikov, S. Nechaev, Whether the mean-field two-length scale theory of hydrophobic effect can be microscopically approved?, cond-mat/0510045, ADS: 2005cond.mat.10045S.
    14. S.K. Nechaev, O.A. Vasilyev, On metric structure of ultrametric spaces, J. Phys. A 37(12), 3783-3803 (2004); cond-mat/0310079, WoS: 000220627200009, Scopus: 2-s2.0-1842683022, ADS: 2004JPhA...37.3783N, RINTs: 13455328, MathSciNet: 2039837, zbMath: 1116.82333.
    15. S.N. Majumdar, S. Nechaev, Anisotropic ballistic deposition model with links to the Ulam problem and the Tracy-Widom distribution, Phys. Rev. E 69, 011103 (2004) [5 pages]; cond-mat/0307189, WoS: 000188946500004, Scopus: 2-s2.0-1842479828, ADS: 2004PhRvE..69a1103M, RINTs: 43199568.
    16. S.K. Nechaev, O.A. Vasil’ev, On the Metric Structure of Ultrametric Spaces, Tr. MIAN, 245 (Izbrannye voprosy p-adicheskoi matematicheskoi fiziki i analiza, Sbornik statei. K 80-letiyu so dnya rozhdeniya akademika Vasiliya Sergeevicha Vladimirova), 182–201 (2004) [Proc. Steklov Inst. Math., 245, 169–188 (2004)], MathSciNet: 2099881, zbMath: 1098.11064.
    17. S.K. Nechaev, O.A. Vasilyev, Topological percolation on a square lattice, cond-mat/0401027, ADS: 2004cond.mat..1027N.
    18. S. Nechaev, Raphaël Voituriez, Random walks on three-strand braids and on related hyperbolic groups, J. Phys. A 36 (1), 43-66 (2003), WoS: 000181446100007, Scopus: s2.0-0037428415, ADS: 2003JPhA...36...43N, RINTs: 13431744, MathSciNet: 1958132, zbMath: 1066.82018.
    19. O.A. Vasil’ev, S.K. Nechaev, O topologicheskikh korrelyatsiyakh v trivial’nykh uzlakh: Novye argumenty v pol’zu predstavleniya o skladchatoi polimernoi globule, TMF, 134(2), 164–184 (2003) [O.A. Vasilyev, S.K. Nechaev, Topological correlations in trivial knots: New arguments in favor of the representation of a crumpled polymer globul, Theor. Math. Phys., 134 (2), 142-159 (2003)], WoS: 000181522200001, Scopus: 2-s2.0-0037276472, RINTs: 13436545, MathSciNet: 2025792, zbMath: 1178.82095.
    20. N.D. Ozernyuk, S.K. Nechaev, Analiz mekhanizmov adaptatsionnykh protsessov, Izv. AN, ser. biol., No.4, 457-462 (2002) [N.D. Ozernyuk, S.K. Nechaev, Analysis of mechanisms underlying adaptation processes, Biology Bull., 29 (4), 373-377 (2002)], WoS: 000177747200010, Scopus: 2-s2.0-0036631179, RINTs: 14961663.
    21. A.A. Naidenov, S.K. Nechaev, O reaktsiyakh tipa A + A + ... + A → 0 na odnomernoi periodicheskoi reshetke kataliticheskikh tsentrov: tochnoe reshenie, Pis’ma v ZhETF, 76 (1), 68-73 (2002) [A.A. Naidenov, S.K. Nechaev, On the reactions A + A + ... + A → 0 at a one-dimensional periodic lattice of catalytic centers: Exact solution, JETP Lett., 76 (1), 61-65 (2002)]; cond-mat/0209271, WoS: 000177676300015, Scopus: 2-s2.0-0040076609, ADS: 2002JETPL..76...61N, RINTs: 13404221.
    22. S. Nechaev, O. Vasilyev, Topological correlations in trivial knots: new arguments in support of the crumpled polymer globule, cond-mat/0204149, ADS: 2002cond.mat..4149N.
    23. A. Naidenov, S. Nechaev, Adsorption of a random heteropolymer at a potential well revisited: location of transition point and design of sequences, J. Phys. A 34(28), 5625-5634 (2001); cond-mat/0012232, WoS: 000170133400003, Scopus: 2-s2.0-0039248650, ADS: 2001JPhA...34.5625N, RINTs: 13381439, MathSciNet: 1857165, zbMath: 1051.82531.
    24. S. Nechaev, R. Voituriez, On the plant leaf's boundary, ‘jupe à godets’ and conformal embeddings, J. Phys. A 34(49), 11069-11082 (2001); cond-mat/0107413, WoS: 000173666900028, Scopus: 2-s2.0-0035862021, ADS: 2001JPhA...3411069N, RINTs: 13378171, MathSciNet: 1872981, zbMath: 1012.53007.
    25. A. Comtet, S. Nechaev, R. Voituriez, Multifractality in uniform hyperbolic lattices and in quasi-classical Liouville field theory, J. Stat. Phys., 102 (1-2), 203-230 (2001); cond-mat/0004491, WoS: 000167159600009, Scopus: 2-s2.0-0035530289, ADS: 2000cond.mat..4491C, InSpire: 526773, RINTs: 13365169, MathSciNet: 1819704, zbMath: 1036.82003.
    26. R. Bikbov, S. Nechaev, Topological relaxation of entangled flux lattices: Single versus collective line dynamics, Phys. Rev. Lett. 87, 150602 (2001); cond-mat/0010466, WoS: 000171479600003, Scopus: 2-s2.0-42749100324, ADS: 2001PhRvL..87o0602B, RINTs: 45570105.
    27. O.A. Vasil’ev, S.K. Nechaev, Termodinamika i topologiya neuporyadochennykh sistem: Statistika diagramm sluchainykh uzlov na konechnykh reshetkakh, ZhETF, 120(5), 1288-1308 (2001) [O.A. Vasilyev, S.K. Nechaev, Thermodynamics and topology of disordered systems: Statistics of the random knot diagrams on finite lattices, JETP, 93(5), 1119-1136 (2001)]; cond-mat/0111091, WoS: 000172490900023, Scopus: 2-s2.0-23044530554, ADS: 2001JETP...93.1119V, RINTs: 13372012.
    28. A.M. Vershik, S. Nechaev, R. Bikbov, Statistical properties of locally free groups with applications to braid groups and growth of random heaps, Commun. Math. Phys., 212 (2), 469-501 (2000), WoS: 000088402200010, Scopus: 2-s2.0-0034349032, ADS: 2000CMaPh.212..469V, RINTs: 13345831, MathSciNet: 1772255, zbMath: 1010.20056.
    29. R. Voituriez, S. Nechaev, Multifractality of entangled random walks and non-uniform hyperbolic spaces, J. Phys. A 33(32), 5631-5652 (2000); cond-mat/0001138, WoS: 000089058700004, Scopus: 2-s2.0-0034682673, ADS: 2000JPhA...33.5631V, MathSciNet: 1784713, zbMath: 0973.82039.
    30. S. Nechaev, G. Oshanin, A. Blumen, Anchoring of polymers by traps randomly placed on a line, J. Stat. Phys., 98 (1-2), 281-303 (2000); cond-mat/9901269, WoS: 000085447600009, Scopus: 2-s2.0-0034341487, ADS: 1999cond.mat..1269N, RINTs: 13345547, zbMath: 0957.82036.
    31. S. Nechaev, R. Voituriez, Random walks on hyperbolic groups and their Riemann surfaces, math-ph/0012037, ADS: 2000math.ph..12037N.
    32. R. Bikbov, S. Nechaev, On the limiting power of the set of knots generated by 1+1-and 2+1-braids, J. Math. Phys., 40(12), 6598-6608 (1999); math/9807149, WoS: 000083731000028, Scopus: 2-s2.0-0033249108, ADS: 1999JMP....40.6598B, RINTs: 13331491, MathSciNet: 1725875, zbMath: 0965.57005.
    33. R.R. Bikbov, S.K. Nechaev, Ob otsenke sverkhu moshchnosti mnozhestva uzlov, porozhdennykh odnomernymi i dvumernymi kosami, TMF, 120(2), 208–221 (1999) [R.R. Bikbov, S.K. Nechaev, Upper estimate of the cardinality of the set of knots generated by one- and two-dimensional braids, Theor. Math. Phys., 120(2), 985-996 (1999)], WoS: 000083500600003, Scopus: 2-s2.0-0033240141, ADS: 1999TMP...120..985B, RINTs: 13318958, MathSciNet: 1737287, zbMath: 0947.57008.
    34. S. Nechaev, Statistics of knots and entangled random walks, Les Houches Session LXIX, 643-733 (1999) [Topological Aspects of Low Dimensional Systems: Les Houches summer school, July 7-31, 1998. Ed. by A. Comtet, T. Jolicoeur, S. Ouvry, F. David. Springer, 1999, xxxiv,911pp. ISBN 978-3-540-66909-8]; cond-mat/9812205, WoS: 000166987400009, Scopus: -, ADS: 1999tald.conf..643N, InSpire: 485447, MathSciNet: 1848174, zbMath: 0992.82014.
    35. A.M. Vershik, S. Nechaev, R. Bikbov, Statistical properties of braid groups in locally free approximation, math/9905190, ADS: 1999math......5190V.
    36. S. Nechaev, Localization in a simple multichain catalytic absorption model, J. Phys. A 31 (8), 1965-1980 (1998); cond-mat/9707314, WoS: 000072361900009, Scopus: 2-s2.0-0032570426, ADS: 1998JPhA...31.1965N, RINTs: 13300259.
    37. J. Desbois, S. Nechaev, Statistics of reduced words in locally free and braid groups: Abstract studies and applications to ballistic growth model, J. Phys. A 31(12), 2767-2789 (1998); cond-mat/9707121, WoS: 000072951100004, Scopus: 2-s2.0-0039447731, ADS: 1998JPhA...31.2767D, RINTs: 13299148, MathSciNet: 1625126, zbMath: 0937.82504.
    38. A. Comtet, S. Nechaev, Random operator approach for word enumeration in braid groups, J. Phys. A 31(26), 5609-5630 (1998); cond-mat/9707120, WoS: 000074937800003, Scopus: 2-s2.0-0032479096, ADS: 1998JPhA...31.5609C, RINTs: 13286086, MathSciNet: 1634963, zbMath: 0954.82008.
    39. G. Oshanin, S. Nechaev, A.M. Cazabat, M. Moreau, Kinetics of anchoring of polymer chains on substrates with chemically active sites, Phys. Rev. E 58 (5), 6134-6144 (1998); cond-mat/9807184, WoS: 000077052300013, Scopus: 2-s2.0-0032209428, ADS: 1998PhRvE..58.6134O, RINTs: 13290382.
    40. S.K. Nechaev, Problemy veroyatnostnoi topologii: statistika uzlov i nekommutativnykh sluchainykh bluzhdanii, Uspekhi fiz. nauk, 168 (4), 369-405 (1998) [S.K. Nechaev, Problems of probabilistic topology: statistics of knots and noncommutative random walks, Phys. Usp., 41(4), 313-347 (1998)], WoS: 000074653300001, Scopus: 2-s2.0-54649083231, ADS: 1998PhyU...41..313N, RINTs: 13298022.
    41. J. Desbois, S. Nechaev, Statistical mechanics of braided Markov chains: I. Analytic methods and numerical simulations, J. Stat. Phys., 88 (1-2), 201-229 (1997), WoS: A1997XT83300009, Scopus: 2-s2.0-0007388294, ADS: 1997JSP....88..201D, InSpire: 40576, RINTs: 13271163, MathSciNet: 1468383, zbMath: 0939.82019.
    42. M. Monastyrsky, S. Nechaev, Correlation functions for some conformal theories on Riemann surfaces, Mod. Phys. Lett. A 12 (9), 589-596 (1997); hep-th/9707121, WoS: A1997WW33800001, Scopus: 2-s2.0-0345813796, ADS: 1997MPLA...12..589M, InSpire: 445620, MathSciNet: 1444306, zbMath: 1022.81745.
    43. M. Monastyrsky, S. Nechaev, Statistics of knots and some relations with random walks on hyperbolic plane, In: Suzuki, S. (ed.), KNOTS’96. Proceedings of the international conference and workshop on knot theory, Tokyo, Japan, July 22-26, 1996. Singapore: World Scientific. 147-157 (1997), MathSciNet: 1664958, zbMath: 0970.57008.
    44. S.K. Nechaev, A.Yu. Grosberg, A.M. Vershik, Random walks on braid groups: Brownian bridges, complexity and statistics, J. Phys. A 29(10), 2411-2433 (1996), WoS: A1996UM84200020, Scopus: 2-s2.0-0008883043, ADS: 1996JPhA...29.2411N, RINTs: 13231824, MathSciNet: 1396938, zbMath: 0901.60010.
    45. A.R. Khokhlov, S.K. Nechaev, Topologically driven compatibility enhancement in the mixtures of rings and linear chains, J. Phys. II France, 6(11), 1547-1555 (1996), WoS: A1996VP06800002, Scopus: 2-s2.0-0030287454, ADS: 1996JPhy2...6.1547K, RINTs: 13242340.
    46. V. Tchijov, S. Nechaev, Rodriguez-S. Romo, Interface structure in colored DLA model, Pis’ma v ZhETF, 64 (7), 504-509 (1996) [JETP Lett., 64 (7), 549-555 (1996)], WoS: A1996VT46400011, Scopus: 2-s2.0-26844516738, ADS: 1996JETPL..64..549T, RINTs: 13228271.
    47. S.K. Nechaev, Statistics of Knots and Entangled Random Walks, World Scientific: Singapore, 1996, xiv+190 pp. ISBN: 978-981-02-2519-3, InSpire: 431149.
    48. S. Nechaev, Statistical problems in knot theory and noncommutative random walks, STATPHYS 19: The 19th IUPAP International Conference on Statistical Physics, Xiamen, China, July 31-August 4, 1995, p. 45-55. Ed. by Hao Bailin, World Scientific, 1996, xiii+571 pp. ISBN: 9810223145, MathSciNet: 1461342.
    49. S. Nechaev, Yi-C. Zhang, Exact Solution of the 2D Wetting Problem in a Periodic Potential, Phys. Rev. Lett. 74(10), 1815-1818 (1995), WoS: A1995QK07500030, Scopus: 2-s2.0-4243173931, ADS: 1995PhRvL..74.1815N.
    50. S. Nechaev, A. Vershik, Random walks on multiconnected manifolds and conformal field theory, J. Phys. A 27 (7), 2289-2298 (1994), WoS: A1994NF88500010, Scopus: 2-s2.0-21344492763, ADS: 1994JPhA...27.2289N, MathSciNet: 1279949.
    51. A. Grosberg, S. Izrailev, S. Nechaev, Phase transition in a heteropolymer chain at a selective interface, Phys. Rev. E 50 (3), 1912-1921 (1994), WoS: A1994PJ44300023, Scopus: 2-s2.0-0000043107, ADS: 1994PhRvE..50.1912G, RINTs: 30799236.
    52. S. Nechaev, Nematic phase transition in entangled directed polymers, Pis’ma v ZhETF, 60 (4), 277-284 (1994) [JETP Lett., 60 (4), 291-299 (1994)], WoS: A1994PM03200011, ADS: 1994JETPL..60..291N.
    53. S.K. Nechaev, V.G. Rostiashvili, Polymer chain in a random array of topological obstacles : 1. Collapse of loops, J. Phys. II France, 3 (1), 91-104 (1993), WoS: A1993KJ78500009, Scopus: -.
    54. V.G. Rostiashvili, S.K. Nechaev, T.A. Vilgis, Polymer chain in a random array of topological obstacles: Classification and statistics of complex loops, Phys. Rev. E 48 (5), 3314-3320 (1993), WoS: A1993MJ74200022, Scopus: 2-s2.0-18144422255, ADS: 1993PhRvE..48.3314R, RINTs: 31125470.
    55. L.B. Koralov, S.K. Nechaev, Ya.G. Sinai, Predel’noe povedenie dvumernogo sluchainogo bluzhdaniya s topologicheskimi ogranicheniyami, Teor. veroyatn. i ee prim., 38(2), 331-344 (1993) [L.B. Koralov, S.K. Nechaev, Y.G. Sinai, Asymptotic behavior of a two-dimensional random walk with topological constraints, Theor. Prob. Appl., 38 (2), 296-306 (1993)], WoS: A1993NY72300007, MathSciNet: 1317982, zbMath: 0807.60067.
    56. A. Grosberg, S. Nechaev, Polymer topology, Advances in Polymer Science, Vol. 106, 1-29 (1993) [Polymer Characteristics, Springer, 1993. ISBN 978-3-540-56140-8], WoS: A1993KZ56200001, Scopus: 2-s2.0-12044256350, RINTs: 43191457.
    57. A. Grosberg, S. Nechaev, Averaged Kauffman invariant and quasi-knot concept for linear polymers, Europhys. Lett., 20 (7), 613-619 (1992), WoS: A1992KC88800007, Scopus: 2-s2.0-84956220183, ADS: 1992EL.....20..613G, RINTs: 31035892, MathSciNet: 1196141.
    58. A. Grosberg, S. Nechaev, Algebraic invariants of knots and disordered Potts model, J. Phys. A 25(17), 4659-4672 (1992), WoS: A1992JN41400023, Scopus: 2-s2.0-0000122530.
    59. S.K. Nechaev, Ya.G. Sinai, Limiting-type theorem for conditional distributions of products of independent unimodular 2×2 matrices, Bull. Braz. Math. Soc. (Bol. Soc. Bras. Mat., Nova Sér.), 21(2), 121-132 (1991), WoS: -, Scopus: 2-s2.0-0000771767, ADS: -, MathSciNet: 1139561.
    60. L.B. Koralov, S.K. Nechaev, Ya.G. Sinai, Limiting probability distribution for a random walk with topological constraints, Chaos 1(2), 131-133 (1991), WoS: 000208307700001, Scopus: 2-s2.0-11744286905, ADS: 1991Chaos...1..131K, RINTs: 31123837, MathSciNet: 1135899.
    61. D.V. Khveshchenko, Ya.I. Kogan, S.K. Nechaev, Vortices in the lattice model of planar nematic, Int. J. Mod. Phys. B 5 (4), 647-657 (1991), WoS: A1991GL69900004, ADS: 1991IJMPB...5..647K, MathSciNet: 1098188.
    62. S.K. Nechaev, Ya.G. Sinai, Scaling behavior of random walks with topological constraints, New Trends in Probability and Statistics, Vol. 1, 683-693 (1991) [Proc. 23-th Bakuriani Colloq. in Honour of Yu. V. Prokhorov, Bakuriani, USSR 24 February - 4 March, 1990, Sazonov, V.V.; Shervashidze, T.L. (eds.), De Gruyter, 1991 xvi, 702 p. (1991)], MathSciNet: 1200949.
    63. Ya.I. Kogan, S.K. Nechaev, D.V. Khveshchenko, Vikhri v reshetochnoi modeli dvumernogo nematika, ZhETF, 98 (5), 1847-1856 (1990) [Ya.I. Kogan, S.K. Nechaev, D.V. Khveshchenko, Vortices in a lattice model of a two-dimensional nematic, Sov. Phys. JETP 71(5), 1038-1042 (1990)], WoS: A1990EN40000035, Scopus: -, ADS: -, MathSciNet: 1101589.
    64. D.V. Khvechshenko, Y.I. Kogan, S.K. Nechaev, The vortices in the latticed model of the planar nematic, Preprint ITEP 77-90 - 20 pp. [Superconducting Super Collider Lab. Technical Report SSCL-282, June 1990, 17 pp.].
    65. D.V. Khveshchenko, Ya.I. Kogan, S.K. Nechaev, Vortices in the lattice model of planar nematic, Preprint ITEF, 1990, №77, 18 s. [Preprint SSCL-282, Superconducting Super Collider Lab., Dallas, TX, June 1990. 14 pp.].